Semiclassical spectral series of the two-component Hartree-type operator

I. V. Khirnos, F. N. Litvinets, A. Yu Trifonov, M. A. Shipulya

Research output: Contribution to journalArticle

1 Citation (Scopus)


In the context of the Maslov complex germ theory, semiclassical spectral series of the two-component nonlinear operator responding for the rest point of the phase curve are constructed.

Original languageEnglish
Pages (from-to)497-502
Number of pages6
JournalRussian Physics Journal
Issue number5
Publication statusPublished - 1 May 2007


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this